Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 37, Number 3

All articles in this issue are freely accessible.

Cyclotomy and trinomial congruences
L. E. Dickson.
Trans. Amer. Math. Soc. 37 (1935), 363-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501791
On the expansion of the remainder in the Newton-Cotes formula
J. V. Uspensky.
Trans. Amer. Math. Soc. 37 (1935), 381-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501792
On the asymptotic solutions of ordinary differential equations, with reference to the Stokes’ phenomenon about a singular point
Rudolph E. Langer.
Trans. Amer. Math. Soc. 37 (1935), 397-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501793
A priori limitations for solutions of Monge-Ampère equations
Hans Lewy.
Trans. Amer. Math. Soc. 37 (1935), 417-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501794
An enumerative problem in the arithmetic of linear recurring series
Morgan Ward.
Trans. Amer. Math. Soc. 37 (1935), 435-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501795
Integration in general analysis
Nelson Dunford.
Trans. Amer. Math. Soc. 37 (1935), 441-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501796
On cyclic fields
A. Adrian Albert.
Trans. Amer. Math. Soc. 37 (1935), 454-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501797
A canonical power series expansion for a surface
Ernest P. Lane.
Trans. Amer. Math. Soc. 37 (1935), 463-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501798
Convergence properties of Fourier series
Otto Szász.
Trans. Amer. Math. Soc. 37 (1935), 483-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501799